International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1994 / Article

Open Access

Volume 7 |Article ID 841653 | https://doi.org/10.1155/S1048953394000274

Roland L. Dobrushin, Eugene A. Pechersky, "Large deviations for tandem queueing systems", International Journal of Stochastic Analysis, vol. 7, Article ID 841653, 30 pages, 1994. https://doi.org/10.1155/S1048953394000274

Large deviations for tandem queueing systems

Received01 May 1994
Revised01 Jul 1994

Abstract

The crude asymptotics of the large delay probability in a tandem queueing system is considered. The main result states that one of the two channels in the tandem system defines the crude asymptotics. The constant that determines the crude asymptotics is given. The results obtained are based on the large deviation principle for random processes with independent increments on an infinite interval recently established by the authors.

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views85
Downloads328
Citations